Facebook Pixel

Vaginal spotting with body pain and stomach pain 6days after taking postinor 2.

By April 11, 2013 - 5:23am
Rate This

Vaginal spotting with body pain and stomach pain 6days after taking postinor 2 Hi,i am 23yrs old.my last menstrual flow was from 27-31st march.on the1/4/13 i took postinor-2 at once after having unprotected sex as prescribed and now i am having vaginal bleeding or spotting(dark brown colour),body pain, cramps in my lower abdomen and severe cold.are these signs normal or should i stil b bordered?pls im so confused.

Add a Comment1 Comments

EmpowHER Guest


Welcome to EmpowHER.  Most women after taking an emergency pill, will experience changes on their next period.  Such as an earlier or later, heavier or lighter period. Other possible side effects:  nausea, abdominal pain, breast tenderness, vomiting, diarrhea.  If you feel concerned about your symptoms, might be best to see your OBGYN.



April 11, 2013 - 6:23am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!